# SDR DALA2016122910131

- Difficulty date: December 28, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 69,795 hours, 52,138 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Leaking
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL,  SMELLED A SMOKE TYPE ODOR.  FA STATED BOTH LAVATORY SMOKE DETECTORS ON CAPTAIN SIDE (FRONT & BACK) WENT OFF.  A HAZE WAS OBSERVED IN THE CABIN. FOUND RIGHT ACM LEAKING OIL. REPLACED THE ACM. COMPLETED DUCT BURN-OUT.
